# SDR TIMA2018052230001

- Difficulty date: April 30, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 41,851 hours, 55,463 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 1018100891
- Condition: Broken
- Location: Mlg Drag Brace
- Part time: 1,132 hours, 1,126 cycles
- Component: Drag Brace
- Component part number: 1148100231
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING DRAG BRACE DISCONNECTED FROM WING ATTACH POINT.  LANDING GEAR STRUT RETRACED THE AFT CONTACTING WING STRUCTURE.  INVESTIGATION FOUND DRAG BRACE ATTACH BOLT BROKEN AT GREASE GALLEY.
